Results 1 to 5 of 5

Thread: Do steroids give you energy?

  1. #1
    Join Date
    Aug 2010
    Location
    TN/North MS
    Posts
    152
    Blog Entries
    4
    Thanks
    14
    Thanked 11 Times in 10 Posts

    Default Do steroids give you energy?

    I started a job a few weeks ago and have zero energy to even leave the house on my days off (push through it on days I work). Should I start a steroid pack to jump me into gear? I don't take it on a regular basis, but I have steroids in stock from always being given them.

  2. #2
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default

    My advice would be ask the doctor as you should ony take them if your doctor tells you as they are a powerful drug.For me im on 30mg and NO for me they dont give me energy,yet for many they do.I just bloat up like i am going to pop or explode lol,feel very uncomfortable and can not bend forward.Hang in there as others will post here soon.
    love
    Amanda.xxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  3. #3
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default

    Hey Blue! Agree w/Angel about talking to the doctor first. For me, yes, they do give me energy. But, it's not really a good energy. It's like I need to do something. Does that make sense? And the higher the dose, the worse it is. 20mg not too bad - almost pre-Lupus normal. 60 mg - jittery energy. Hope this helps.
    Lauren

  4. #4
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Let me tell you what my doctor says about the energy from the steroids: "They will make you feel good all the way to the grave". Meaning: They make you feel better but it isn't real and it creates so many problems that you should only take them when they are needed. If the doc doesn't have you on them then don't start them on your own. As the others said, you should speak to your doctor first
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  5. #5
    Join Date
    Aug 2010
    Location
    TN/North MS
    Posts
    152
    Blog Entries
    4
    Thanks
    14
    Thanked 11 Times in 10 Posts

    Default

    oh I'm just talking about 4mg therapeutic dose. I took 2mg this afternoon and believe it or not it gave me a boost of energy. My doc told me to take it at the therapeutic dose as needed, but no higher than two a day. I just don't ever do it bc I hate having to rely on it. I've been sick this past week with a sinus infection and the antibiotics have pulled me out of it about 60-70% but my energy level is so freaking low! Even lower than normal. I was going to see my parents today and had to just tell them I'd see them when they got back from Nashville because I was too tired to even brush my teeth much less shower or put on clothes other than my pajamas and sweatshirt. (I know that's gross.. but I'm sure some can relate!)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •